MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC

MEDTRONIC NEUROMODULATION TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC
Model Number CMRM6122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Purulent Discharge (1812); Erythema (1840); Inflammation (1932); Drug Resistant Bacterial Infection (4553); Medical device site infection (4845)
Date of Event 06/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: this regulatory report is being submitted as part of a retrospective review and remediation related to capa 711948.Continuation of d10: 5076-58 lead implanted: (b)(6) 2024, 5076-52 lead implanted: (b)(6) 2024, w3dr01 ipg implanted: (b)(6) 2024 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported approximately one month post implant of an implantable pulse generator (ipg) system that the patient developed a pocket infection.It was noted the patient experienced purulent discharge, redness, swelling and wound dehiscence.The organism was identified as methicillin-resistant staphylococcus aureus.The ipg system was explanted.No further patient complications have been reported as a result of this event.It was further reported that an antibacterial absorbable envelope was placed during the implant procedure.
 
Additional Manufacturer Narrative
Corrected: d.3, d.4, h.2.4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis 55432
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24729176
Report Number2182208-2026-14719
Device Sequence Number10248966
Product Code FTL
UDI-Device Identifier00763000307875
UDI-Public(01)00763000307875(17)250227(10)R230978
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/27/2025
Device Model NumberCMRM6122
Device Catalogue NumberCMRM6122
Device Lot NumberR230978
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/13/2026
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexFemale
Patient Weight81 KG